Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Ottó Steinfeld
Title: Quasi-ideals in rings and semigroups
Additional book information Akadémiai Kiadó (Publishing House of the Hungarian Academy of Sciences), Budapest, 1978, xii + 154 pp.

Review Information

Reviewer: A. H. Clifford
Journal: Bull. Amer. Math. Soc. 1 (1979), 804-806
PII: S 0273-0979(1979)14681-0